Have you been prescribed Suboxone and you're wondering whether fatigue is one of its side effects? Or perhaps you've been taking Suboxone to help you with your opioid withdrawal, but lately, you feel sleepy and unusually fatigued so are wondering if it is related to your medication.
If you're interested in understanding the effects of Suboxone on your body and how they may relate to feeling tired or fatigued, then this blog post is for you. We'll take a look at Suboxone's purpose as a medication and its potential side effects. We'll also discuss strategies that might be beneficial in managing any drowsiness caused by using the drug.
By the end of this blog post, readers should have a good sense of what to look out for when taking Suboxone and methods to help manage any related feelings of tiredness.
What Is Suboxone and How It Works
Suboxone is a medication used to help people overcome opioid addiction. It is typically prescribed as part of a treatment plan for individuals struggling with opioid use disorders, but it can also be used for other purposes such as pain management.
Suboxone is a powerful combination of two active ingredients: buprenorphine and naloxone. Buprenorphine, a partial opioid agonist, attaches to the same areas in your brain like opioids such as heroin or oxycodone do. Naloxone however, acts as an antagonist that blocks the effects of other opioids from being felt.
Suboxone works by reducing cravings and withdrawal symptoms. But like many medications, it can also have side effects. The side effects of Suboxone can range from mild to severe.
Is Suboxone Making Me Feel Tired?
Yes, it is possible that Suboxone is causing your feelings of tiredness. Suboxone is known to cause side effects like drowsiness or sedation, which can lead to feeling tired.
Most users will begin feeling the effects of the drug within around 30 minutes after taking it. The effects caused by Suboxone usually takes several hours to kick in and lasts up to eight hours after ingestion. The effects typically peak between two and four hours after ingesting the medication.
While some people experience no adverse reactions to taking Suboxone, others may experience common side effects including lightheadedness, dizziness, low energy levels, nausea, vomiting or constipation.
Can Suboxone Make You Feel Sleepy?
If you're thinking whether Suboxone makes you sleepy then the answer is yes. Suboxone can make you feel sleepy as it is known to cause side effects such as drowsiness or sedation. Drowsiness is a common side effect of taking Suboxone and can lead to feeling tired in the day-time.
However, this does not necessarily mean that everyone who takes Suboxone will feel this way. That's because different drugs can affect people differently.
What to Do If You Feel Extreme Tiredness or Sleepiness
It's important to note that everyone reacts differently to medications, so certain strategies may work better for some people than others when trying to combat fatigue due to Suboxone use. One of the most important strategies is to improve your sleep quality. By practicing better sleep hygiene and going to bed at regular hours, you can minimize the effects of fatigue caused by Suboxone.
Other strategies that can help you combat tiredness include exercise, dieting and stress management techniques such as meditation or yoga.
Additionally, it's important to talk to your doctor if you're feeling extreme fatigue. If you find yourself excessively tired while taking Suboxone, contact your doctor immediately as this could be a sign of an underlying issue or an adverse reaction to the medication itself.
Your doctor will be able to assess whether you need additional medical care. A doctor can also advise if adjusting your dosage would be beneficial in reducing feelings of extreme tiredness associated with this particular medication.
Self-Medicating Using Suboxone
Self-medicating using Suboxone can be very dangerous and should be avoided. It is not recommended by medical professionals and can lead to severe complications.
Taking Suboxone without being prescribed by a doctor or supervised by one can cause serious side effects such as slowed breathing, intense drowsiness, impaired coordination and loss of consciousness.
The consequences of taking too much Suboxone are even worse. An overdose may result in coma or even death. Additionally, taking the drug for a long time could lead to addiction, which increases the risks associated with self-medication.
For these reasons, it is extremely important that people steer clear of self-medicating with Suboxone. Rather than relying on this medication to fix your addiction problem, you should seek medical assistance from a qualified professional who will diagnose and treat your substance use disorders appropriately according to your individual needs. This is the best way to ensure safety and success when managing conditions or illnesses that may require Suboxone addiction treatment.
Best Opioid Addiction Treatment in Beverly Hills, Los Angeles, California
If you're looking for the best opioid addiction treatment programs in Beverly Hills, California then you have come to the right place. At Faith Recovery Center in Beverly Hills, we provide comprehensive opioid addiction recovery services. Our compassionate and experienced team of experts can help you understand your condition, develop a personalized treatment plan and realize long-lasting sobriety.
Give us a call today and start your journey to recovery.